# SDR AALA201901239007

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,542 hours, 25,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE HAD LOW PRESSURE.  MAINTENANCE CHARGED THE DOOR DAMPER BOTTLE IAW AMM 52-10-00-614-001-A.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
